Volume 11, Number 3

Articles in the Issue:

Review Article:
C. Anton, Y. Wong and J. Deng
Symplectic schemes for stochastic Hamiltonian systems preserving Hamiltonian functions
Int. J. Numer. Anal. Mod., 11 (2014), pp. 427-451. Abstract
pdf
Full Article

Y. He and J. Wu
Global H2-regularity results of the 3D primitive equations of the ocean
Int. J. Numer. Anal. Mod., 11 (2014), pp. 452-477. Abstract
pdf
Full Article

A. Cangiani, J. Chapman, E. Georgoulis and M. Jensen
On local super-penalization of interior penalty discontinuous Galerkin methods
Int. J. Numer. Anal. Mod., 11 (2014), pp. 478-495. Abstract
pdf
Full Article

S. Congreve and P. Houston
Two-grid hp-version discontinuous Galerkin finite element methods for quasi-Newtonian fluid flows
Int. J. Numer. Anal. Mod., 11 (2014), pp. 496-524. Abstract
pdf
Full Article

J. Niu, L. Zheng, Y. Yang and C. Shu
Chebyshev spectral method for unsteady axisymmetric mixed convection heat transfer of power law fluid over a cylinder with variable transport properties
Int. J. Numer. Anal. Mod., 11 (2014), pp. 525-540. Abstract
pdf
Full Article

S. Adjerid, M. Ben-Romdhane and T. Lin
Higher degree immersed finite element methods  for second-order elliptic interface problems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 541-566. Abstract
pdf
Full Article

G. Csorgo and F. Izsak
Energy norm error estimates for averaged discontinuous Galerkin methods in 1 dimension
Int. J. Numer. Anal. Mod., 11 (2014), pp. 567-586. Abstract
pdf
Full Article

Q. Hu and L. Yuan
A weighted variational formulation based on plane wave basis for discretization of Helmholtz equations
Int. J. Numer. Anal. Mod., 11 (2014), pp. 587-607. Abstract
pdf
Full Article

R. An and Y. Li
Two-level penalty finite element methods for Navier-Stokes equations with nonlinear slip boundary conditions
Int. J. Numer. Anal. Mod., 11 (2014), pp. 608-623. Abstract
pdf
Full Article

G. Gatica, A. Marquez and S. Meddahi
Analysis of an augmented fully-mixed finite element method for a three-dimensional fluid-solid interaction problem
Int. J. Numer. Anal. Mod., 11 (2014), pp. 624-656. Abstract
pdf
Full Article